# SDR KCSA202009011141

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 96,934 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LONGITUDINAL STIFFENERS AT APROXIMATELY STA 300 LBL 10 INTERIOR OF NWW.
